Certain inverse solutions of the plane creeping flow of a second-order fluid

Research output: Contribution to journalArticle

4 Scopus citations

Abstract

Inverse solutions for the plane steady creeping flow of a second-order fluid are obtained by assuming certain forms of vorticity and its Laplacian. Expressions for streamlines are given explicitly in each case.

Original languageEnglish (US)
Pages (from-to)263-271
Number of pages9
JournalActa Mechanica
Volume129
Issue number3-4
DOIs
StatePublished - Jan 1 1998

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Computational Mechanics
  • Mechanical Engineering

Cite this